| Catalog Number |
B2060-080 |
| Medical Device Problem Codes |
Material Rupture (1546); Difficult to Advance (2920)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/02/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the procedure was to treat a heavily calcified, mildly tortuous, 98% stenosed lesion in the distal superficial femoral artery (dsfa).After left groin access was obtained, two non-abbott balloons were advanced and both ruptured, so it was decided to switch to abbott devices.A 6mmx80mm armada 35 balloon dilatation catheter (bdc) was advanced.Resistance was noted with the anatomy.The bdc reached the lesion and was inflated one time to nominal pressure when the balloon ruptured.The bdc was removed without issue.A 6.0mmx100mmx150cm armada 18 bdc was then advanced without resistance.The bdc made it to the target lesion and was inflated one time to 10 atmospheres (atm), but the balloon ruptured.The bdc was removed without any issues.Another same sized armada 18 bdc was advanced without issue and was used to successfully completed dilatation.There were no reported adverse patient effects and no clinically significant delays in the procedure.No additional information was provided.
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents and/or complaints from this lot.The investigation determined the reported complaints appear to be related to circumstances of the procedure.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.The additional armada device referenced in b5 is filed under separate medwatch report number.